# SDR UPS97822599

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 7110 · Engine Cowling System
- Part: Rivets
- Condition: Loose
- Location: Nr 3 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, THE AFT/OUTBOARD SECTION OF THE NR 3 TRANSLATING COWL HAS A 1.5 RUN OF RIVETS THAT ARE LOOSE.  THE SHEET METAL HELD IN PLACE BY THE RIVETS IS LOOSE.  REMOVED AND REPLACED LOOSE RIVETS ON O/B SECTION OF NR 3 TRANSLATING COWL PER SRM 51-1-21.
